MathSciNet Relay Station
MathSciNet bibliographic data
MR1644594 60B11
Ponomarenko, O. Ī. Second-order random linear functionals. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 54 (1996), 137--146; translation in Theory Probab. Math. Statist. No. 54 (1997), 143–151
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement